| Model Number |
M00568201 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a0401 captures the reportable event of pull wire broken.
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used during a percutaneous endoscopic gastrostomy placement procedure performed on (b)(6) 2023.It was reported that, during peg tube placement the blue pullwire broke.The procedure was completed with a new endovive standard peg kit pull method.There were no patient complications reported as a result of this event.